# SDR SWIA202157605

- Difficulty date: February 16, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH UPPER TRANSCOWL'S INBOARD AND OUTBOARD SLIDERS HAVE CHAFING AND GOUGES.     (C-CHECK RO 4/21/2021)    COMPLIED WITH ALL STEPS 1-6 ON LH UPPER TRANSCOWL'S IN/BD AND OUT/BD SLIDERS. REF REO 670-54-21-1429 REV -- DATED 2021-03-10 SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR(**RII**)
